# SDR ASOA2013080600001

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 29,196 hours, 16,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14520609003001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION WAS FOUND ON THE LT OTBD FLOOR SUPPORT FROM FRAME 23 THRU 35.  REMOVED CORROSION AND FOUND BEYOND LIMITS.  REPLACED FLOOR SUPPORT IAW SRM 53-23-00.
